See Alike in...

Alike App

Browser

CleverGirl

287d

Hey everyone. A few months ago, my doctor prescribed me Lexapro to help cope with depression, anxiety, and grief from losing my mom. I've been afraid to get started on the meds because I have a history of anorexia and am worried the Lexapro will make me gain weight and trigger the anorexia. Just wanted to reach out to see if anyone had had a similar issue and/or how common weight gain from Lexapro is. Thank you!

    • MinervaMunster

      282d

      Yes so I started semaglutide injections

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Alike health

Based on the shared experiences, weight gain from Lexapro seems to be a common side effect. Some users reported gaining significant weight over a period of months to years. However, others did not experience any weight gain or even lost weight while on Lexapro. It's important to note that everyone's body reacts differently to medication, so it's not guaranteed that you will experience the same side effects.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion